# SDR REXA2016071601350

- Difficulty date: July 16, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 24,667 hours, 21,799 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Shroud
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E WS 82 SHOUD IS PUNCTURED.  REMOVED AND REPLACED THE SHROUD IAW SRM 51-42-13. OPS CHECKED GOOD IAW AMM 30-11-00 TASK 30-11-00-710-802 STEP 3 A-C.
